# SDR SWAA2023061345391

- Difficulty date: May 4, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H CABIN FLOOR @ STA 540 BL 0 - RBL 24.75 FRAME SUPPORT ATTACHMENT CRACKED. (18-039)<[01] REMOVED AND REPLACED FRAME SUPPORT- BREAK ON R/H CABIN FLOOR STA. 540 BL '0' TO RBL. 24.75; REF. SRM. 51-40-02-0G-0;[02] CORRECTION TO STEP 1; INSTALLED NEW FRAME SUPPORT- BREAK PN. 143A5240-36 ON R/H CABIN FLOOR STA. 540 BL '0' TO RBL 24.75; REF. SRM. 51-40-02-0G-0 AND DRAWING # 143A5240.;[03] VERIFIED STEP 1;[04] C/W;[05] VERIFIED STEP 4
